# SDR SWAA2018012919389

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 22,514 hours, 13,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A651614
- Part serial: YC0367
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN RADIUS BELOW CAM BOX ASSEMBLY NEXT TO FORWARD INBOARD MOUNTING BOLT.  R&R DOOR PER AMM.
